# SDR UIEA2006149

- Difficulty date: June 29, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N527
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 93,789 hours, 18,804 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 65B149621
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W-L/E PANEL DELAMINATION UPPER SURFACE APPROX 14"BY 26".  PANEL BEHIND NR 9 L/E DEVICE.  REMOVED DAMAGED AREA, SANDED AND CLEANED AREA AS REQUIRED.  PERFORMED HOT BOND REPAIR ON AREA AS PER SRM 51-40-12 NEED TO BE POTTED, PRIME AND PAINTED.  POTTED AREA AND CURING AW B747 SRM 51-40-12 PAINTED AREA AS PER MM 57-24-11 ATLAS AIR EO 4757A295 ISSUED FOR REPAIR.
